Steroid time again!!

Well saw the Rheumy, he was much more laid back this time, saw him in a small outreach hospital and he was literally laid across the chair! He says I am in a flare and have tenosynovitis, so had steroid jab today, another to have on Monday then another Wednesday, so hope that sorts me , AND can go back on RA drugs in one month, yeah result! Going to have hopefully a good sleep now xxxxxxx

14 Replies

oldestnewest
  • Poor you.. things can only get better.

    These flares are the bane of our lives. X

    Sleep well x

  • Allanah,you are not alone in having a flare. Tenosynofitis,now that is a name i haven't heard for a long time. I had this complaint back in 1976 and i was off work for months with it.

    I wonder if being in a flare is causing my lack of sleep and being down here at silly o'clock. I am pleased that you know where your going. love sylvia.xxx

  • Yeah not liking it. Talking of 1976 that was the year I met my hubby! We're 16 and today is our 33 wedding anniversary. He's just said am I well enough to go out for dinner........u wot... Hell yeah !!!!!!

  • Happy anniversary to you. I celebrate 30yrs this year in august. I first met hubby in 76 but we didn't get together un 82. I bet you will be well enough to go for a meal even if you pay for it tomorrow. Rest up today and have a lovely soak in the bath and show him the reason why he married you. You will knock him dead. You have a lovely time.xxx

  • Aww thanks xx

  • Sleep will help too, so you stay tucked up in bed for as long as you can. pleased that there's some light on the horizon for you, and hope steroid works super-quick. Polly

  • Steroids check, morphine check, sleep yes!!!!! Puffy eyes yep !!!!!! axx

  • Really hope you are feeling better soon, Is that 3 injections you are having in a week,? or is that me reading this wrong, That's a lot of injections XX

  • Ye Friday,Monday and wednesday. They do this to me as I flare badly and the best way of getting this severe inflammation down and thus preventing bad joint damage is aggressive steroid therapy. I often have to go in for steroid drips, unlucky but I am glad really that they are stopping joint damage, it really helps me move around with the steroids, but I get puffy, fat and hairy!!! Fell another waxing session coming up!!! Love Axx

  • Allanah I'm relieved that this time your rheumy was more believing and sympathetic (I think that's what you mean anyway?). I hope you've had (or are still having) a really sound deep sleep and when you wake things will seem rosier. A month shouldn't be too long now you've got through so much - and hopefully the steroid injection will make a big difference in the short term. Xxxxx

  • Henwas a bit better this time, I don't think our personalities match as I said when he examined me , what is wrong and he looked surprised!!!!! I wonder don't other patients ask lol but at least getting sorted and the steroids should cover a bit until the Humira gets back into my system, but start them in one month, then three month again to get to therapeutic level,,so by summer could be off up one of them mountains again !!! axx

  • special offer flare club free to us members have a good sleep x

  • I'm in ! .....well only if its free lol Axx

  • Ha ha like those mountains- well you managed rock festivals last year so its quite possible but maybe just start with Ben Nevis before tackling Everest okay? You keep asking those questions Allanah and don't let any man who thinks he's God put you off your own unique stride please. Xxx

You may also like...